RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 41, Issue 4  


The asymptotic behavior of nonextinction probabilityof a branching process with pairwise interaction of particles
I. S. Badalbaev, A. V. Dryakhlov
721
Asymptotic expansions for median estimate of a parameter
M. V. Burnashev
738
Local and global upper functions for random fields
S. A. Egishyants, E. I. Ostrovskii
755
The prescribed precision estimators of the autoregression parameter using the generalized least square method
V. V. Konev, S. M. Pergamenshchikov
765
An approximation of the Ito and Stratonovich stochastic integrals by elements of a direct product of algebras of generalized random processes
N. V. Lazakovich, S. P. Stashulenok
785
Martingales, Tauberian theorem, and strategies of gambling
A. A. Novikov
810
On the distribution of the size of an epidemicin a non-Markovian model
A. N. Startsev
827
Asymptotic distributions of multivariate intermediate order statistics
S. Cheng, L. de Haan, J. Yang
840
Cutpoints and exchangeable events for random walks
N. James, Y. Peres
854

Short Communications
On the symmetric $\sigma$-algebra of a stationary Harris Markov process
Z. I. Bezhaeva, V. I. Oseledets
869
Some extremal properties of the Bernoulli distribution
S. G. Bobkov
877
Optimal stopping of a random process in a problem with additional restrictions
N. G. Dokuchaev
884
On the closure of a family of martingale measures and an optional decomposition of supermartingales
D. O. Kramkov
892
Extremal order statistics under a change in the order relation
A. V. Stepanov
896
The Skitovich–Darmois theorem for compact groups
G. M. Feldman
901
An exponential estimate for the solution of a stochastic differential equation with jumps
E. V. Philimonov
906
On the convergence of random polygonal lines with normalizations of the Student type
A. N. Chuprunov
914
On the accuracy of the normal approximation of distributions of random sums with infinitely divisible indices
S. Ya. Shorgin
920
Asymptotic arbitrage in non-complete large financial markets
I. Klein, W. Schachermayer
927
A self-normalized Chung type law of the iterated logarithm
Lin Zhengyan
934
Weak convergence of stochastic integrals
I. Szyszkowski
942

Reviews and Bibliography
Book review: Nikitin Ya. Yu. “Asymptotic efficiency of nonparametric tests”
Yu. N. Tyurin
947

News of Scientific Life
Conference: “Stochastic and statistical aspects of the financial mathematics and financial engineering”
952
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019